# SDR 2007FA0001112

- Difficulty date: November 30, 2007
- Submitted: December 28, 2007
- Operation: General aviation
- Aircraft: N18728
- Make and model: Cessna 172S
- Aircraft serial: 172S9929
- Engine: Lyc IO360L2A
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 727755
- Condition: Failed
- Part time: 1,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER WILL RESET AFTER BEING TRIPPED BY ROTATING THE KNOB.  THIS RESULTS IN A BREAKER THAT IS RESET WHILE BEING IN THE TRIPPED POSITION.  THIS BREAKER WILL PRODUCE THIS RESULT EVERY TIME THAT THIS PROCEDURE IS TRIED. THIS PARTICULAR BREAKER WAS INSTALLED IN THE AUTOPILOT SYSTEM.  THE CIRCUIT BREAKER IN QUESTION IS ATTACHED.  (K)
